# SDR C2XA03CL102

- Difficulty date: May 23, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2256, THE CREW REPORTED THE EXIT LIGHT OUT AT ROW 12A.  MAINTENANCE INSPECTED AND RESECURED LOOSE CONNECTOR AT THE LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.
